On the Green’s function and the asymptotic behavior of eigenvalues of Sturm–Liouville operator problem
Doklady Akademii Nauk, Tome 203 (1972) no. 4, pp. 762-765
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1972_203_4_a8,
author = {P. A. Mishnaevskii},
title = {On the {Green{\textquoteright}s} function and the asymptotic behavior of eigenvalues of {Sturm{\textendash}Liouville} operator problem},
journal = {Doklady Akademii Nauk},
pages = {762--765},
year = {1972},
volume = {203},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1972_203_4_a8/}
}
TY - JOUR AU - P. A. Mishnaevskii TI - On the Green’s function and the asymptotic behavior of eigenvalues of Sturm–Liouville operator problem JO - Doklady Akademii Nauk PY - 1972 SP - 762 EP - 765 VL - 203 IS - 4 UR - http://geodesic.mathdoc.fr/item/DAN_1972_203_4_a8/ LA - ru ID - DAN_1972_203_4_a8 ER -
P. A. Mishnaevskii. On the Green’s function and the asymptotic behavior of eigenvalues of Sturm–Liouville operator problem. Doklady Akademii Nauk, Tome 203 (1972) no. 4, pp. 762-765. http://geodesic.mathdoc.fr/item/DAN_1972_203_4_a8/